Vol. 2, No. 5, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Tate resolutions for Segre embeddings

David A. Cox and Evgeny Materov

Vol. 2 (2008), No. 5, 523–549
Abstract

We give an explicit description of the terms and differentials of the Tate resolution of sheaves arising from Segre embeddings of a × b. We prove that the maps in this Tate resolution are either coming from Sylvester-type maps, or from Bezout-type maps arising from the so-called toric Jacobian.

Keywords
Tate resolution, Segre embedding, toric Jacobian
Mathematical Subject Classification 2000
Primary: 13D02
Secondary: 14M25
Milestones
Received: 14 January 2008
Accepted: 28 May 2008
Published: 4 July 2008
Authors
David A. Cox
Department of Mathematics and Computer Science
Amherst College
Amherst, MA 01002-5000
United States
http://www.amherst.edu/~dacox
Evgeny Materov
Department of Mathematics and Statistics
University of Massachusetts
Amherst, MA 01003-9305
United States